Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Started feeling dizzy, off balance in a crowded room, palate feeling numb and hurt. What's wrong ?

Hi, today I was trying to add a class around 7pm in university. The room was packed so i was in the back standing and surrounded by people. Into 30min of class I started feeling weird, I started feeling like I wasn t in the room, it w surreal, I got out of class and I was stumbling and hitting the wall, then I sat on the nearest chair I could find to rest but my feeling didnt change, I then proceeded to go down the stairs and out so I can get some air. It took a couple of minutes until I came to. Then my palate started feeling numb and hurt. Am I ok?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
This sounds like you had a vasovagal syncope attack or faint. It's not serious and is often associated with standing for sometime in crowded and hot environments. You did the right thing in going outside for some fresh air. It may happen again and if you feel the same sensations then sit down and you are likely to recover.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor